# SDR CA061106012

- Difficulty date: October 13, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Propeller: Mcauly D3A36C410
- System (JASC): 6111 · Propeller Blade Section
- Part: Seal
- Part number: 163356
- Condition: Incorrect
- Location: Blade Roots
- Part time: 63 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER WAS FACTORY ASSEMBLE WITH INCORRECT BLADE SEALS ON ALL 3 BLADES. P/N 1633-56 SHOULD HAVE BEEN INSTALL BUT SEALS FOR A NON-OIL FILLED HUB WERE FOUND INSTALLED INSTEAD. THIS WAS A WARRANTY REPAIR.
